Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3411
Title: Partially hyperbolic fixed points with constraints
Authors: BONCKAERT, Patrick 
Issue Date: 1996
Publisher: AMER MATHEMATICAL SOC
Source: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 348(3). p. 997-1011
Abstract: We investigate the local conjugacy, at a partially hyperbolic fixed point, of a diffeomorphism (vector field) to its normally linear part in the presence of constraints, where the change of variables also must satisfy the constraints, The main result is applied to vector fields respecting a singular foliation, encountered, by F. Dumortier and R. Roussarie, in the desingularization of families of vector fields.
Notes: Bonckaert, P, LIMBURGS UNIV CENTRUM,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
Keywords: partially hyperbolic fixed point; normal form; constraint; structure preserving
Document URI: http://hdl.handle.net/1942/3411
DOI: 10.1090/S0002-9947-96-01469-9
ISI #: A1996TZ12800008
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

18
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

18
checked on May 22, 2022

Page view(s)

30
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.